# SDR TWAA9909707

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 212-223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND DEEP GOUGES IN FUSELAGE SKIN AT APPROXIMATELY STA 212 TO 223, BETWEEN LONGERON 3L AND 4L.  REPAIRED PER SRM 53-04, FIG 12B.
